ITEM METADATA RECORD
Title: Tail variance premiums for log-elliptical distributions
Authors: Landsman, Z. ×
Pat, N.
Dhaene, Jan #
Issue Date: 2013
Series Title: Insurance: Mathematics & Economics vol:53 issue:3 pages:441-447
Abstract: In this paper we derive expressions for the Tail Variance and the Tail Variance Premium of risks in a multivariate log-elliptical setting. The theoretical results are illustrated by considering lognormal and log-Laplace distributions. We also derive approximate expressions for a Tail Variance-based allocation rule in a multivariate lognormal setting. A numerical example illustrates the accurateness of the proposed approximations.
ISSN: 0167-6687
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Center Insurance, Leuven
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
TailVariance.pdf Published 246KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science